# SDR DALA2019070704163

- Difficulty date: July 6, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 1,411 hours, 603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT 3067 LOG 5428765, DURING SERVICE CHECK FOUND 532CB INBOARD FLAP TRACK MOVABLE FAIRING PIVOT COVER MISSING, INSTALLED 532CB INBOARD FLAP FAIRING PIVOT COVER.
